| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 1, 2007, no. 45-48


M. Benabdellah, M. M. Himmi, N. Zahid, F. Regragui, El H. Bouyakhf
      Encryption-compression of images based on FMT and AES algorithm
      Appl. Math. Sci., Vol. 1, 2007, no. 45-48, 2203-2219.

R. Tavakkoli-Moghaddam, J. Safari
      A new mathematical model for a redundancy allocation problem with mixing components redundant and choice of redundancy strategies
      Appl. Math. Sci., Vol. 1, 2007, no. 45-48, 2221-2230.

J. Shokri
      Numerical solution of fuzzy differential equations
      Appl. Math. Sci., Vol. 1, 2007, no. 45-48, 2231-2246.

I. Canak, M. Dik
      A Tauberian theorem for (C,1) summability method
      Appl. Math. Sci., Vol. 1, 2007, no. 45-48, 2247-2252.

Jianwen Peng, Xiaoping Zheng
      A new system of generalized nonlinear mixed quasi-variational inclusions
      Appl. Math. Sci., Vol. 1, 2007, no. 45-48, 2253-2268.

A. Ouahab, S. Lahrech, S. Rais, A. Mbarki, A. Jaddar
      Fixed point by approximated sequences for nonexpansive mappings in Banach spaces
      Appl. Math. Sci., Vol. 1, 2007, no. 45-48, 2269-2275.

A. Ouahab, S. Lahrech, S. Rais, A. Mbarki, A. Jaddar
      Fixed point theorems in general probabilistic metric spaces
      Appl. Math. Sci., Vol. 1, 2007, no. 45-48, 2277-2286.

A. Ouahab, S. Lahrech, S. Rais, A. Mbarki, A. Jaddar
      On the Ishikawa process for (\alpha)-mappings fixed point by approximated sequences
      Appl. Math. Sci., Vol. 1, 2007, no. 45-48, 2287-2292.

H. M. Nehi, S. Gelareh
      A survey of meta-heuristic solution methods for the quadratic assignment problem
      Appl. Math. Sci., Vol. 1, 2007, no. 45-48, 2293-2312.

A. Merzougui, H. Mekias, F. Guechi
      Surface tension effect on a two dimensional channel flow against an inclined wall
      Appl. Math. Sci., Vol. 1, 2007, no. 45-48, 2313-2326.

R. Ferrentino
      Variational inequalities and optimization problems
      Appl. Math. Sci., Vol. 1, 2007, no. 45-48, 2327-2343.

A. A. Masoud
      A hybrid, PDE-ODE control strategy for intercepting an intelligent, well-informed target in a stationary, cluttered environment
      Appl. Math. Sci., Vol. 1, 2007, no. 45-48, 2345-2371.

G. Stoica, M. T. Bradley
      Performance under a priori response knowledge
      Appl. Math. Sci., Vol. 1, 2007, no. 45-48, 2373-2377.

H. Kiziltunc, M. Ozdemir
      On convergence theorem for nonself I-nonexpansive mapping in Banach spaces
      Appl. Math. Sci., Vol. 1, 2007, no. 45-48, 2379-2383.

Youshan Tao, Guo Zhu
      Global solution to a model of tumor invasion
      Appl. Math. Sci., Vol. 1, 2007, no. 45-48, 2385-2398.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |